RUS
ENG
Full version
JOURNALS
// Uspekhi Matematicheskikh Nauk
// Archive
Uspekhi Mat. Nauk,
1999
Volume 54,
Issue 6(330),
Pages
177–178
(Mi rm245)
This article is cited in
6
papers
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Primitive polycycles: a criterion
M. I. Shtogrin
Steklov Mathematical Institute, Russian Academy of Sciences
MSC:
05C38
Accepted:
02.10.1999
DOI:
10.4213/rm245
Fulltext:
PDF file (196 kB)
References
Cited by
English version:
Russian Mathematical Surveys, 1999,
54
:6,
1261–1262
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025